Klonopin is a benzodiazepine & all benzodiazepines can cause physical dependence. It is not meant for long-term use as I was prescribed. I’m glad you had a good experience but that doesn’t disregard that it can have MAJOR withdrawal symptoms if not weaned off slowly & if taken long-term it causes physical dependence. My comments were to HELP someone & PREVENT them from going through the HORRIBLE DISABLING withdrawal that I had for nearly ONE YEAR!!!! I shared my experience as to HELP someone else NOT go through what I went through!!!! I WISH SOMEONE SHARED THEIR EXPERIENCE W/ME BEFORE I TOOK THAT HATEFUL CRIPPLING DRUG!!!!! Also, do not state facts that you can not back up – my experience happens to more people than you know!!!!! It is TYPICAL & many many people have become addicted to Benzo’s so don’t come on here & make light of a situation that can cause death, suicide, divorce, mental/physical disabilities etc. it is a VERY SERIOUS drug & should be taken w/CAUTION or in my opinion NOT AT ALL!!!!!